# SDR SWIA2021080259956

- Difficulty date: June 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SUPPORT ANGLE AT APPROX RBL 18 AFTER REMOVING R/H LOWER FS280 WEB     (C-CHECK RO 7/28/2021)    INSTALLED NEW SUPPORT ANGLE P/N CC670-34117-6 ON FS280 BULKHEAD.   DWG CC670-34010, REV: K,  CRJ900 SRM 51-42-06-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK 51-900-1002-SKY. M-337 COMPLETED.
